# SDR USAAD01115

- Difficulty date: May 22, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHT FAILED TO TEST AT SEAT ROWS 1, 3, 6 AND 19.  THE CEILING EMERGENCY LIGHTS AT SEAT ROWS 1 TO 3 AND THE RIGHT AFT EMERGENCY EXIT LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES, (P/N 9721055, AD4002P, 9721050).  (M)
